MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE METAPHYSIS +9MM/0°

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE METAPHYSIS +9MM/0°
Model Number 04.01.0111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 months after primary, the patient came in reporting stiffness and limited mobility and the cause is unknown.The surgeon revised the glenosphere, liner and metaphysis.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 03-mar-2025: lot 2244281: (b)(4) items manufactured and released on 12-apr-2023.Expiration date: 22-mar-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants involved, batch review performed on 03-mar-2025: reverse shoulder system 04.01.0119 humeral reverse hc liner ø36/+0mm (k170452) lot 2300859: (b)(4) items manufactured and released on 03-may-2023.Expiration date: 18-apr-2028.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0207 lat.Glenosphere 36xø24.5 (k193175) lot 2305687: (b)(4) items manufactured and released on 10-may-2023.Expiration date: 23-apr-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Additional Manufacturer Narrative
Investigating on mdr 3005180920-2025-01200 (same patient of this complaint), on (b)(6) 2025, it was discovered that the patient age reported in the report is not correct.Patient date of birth is (b)(6) 1954.Additionally, the correct primary surgery date is (b)(6) 2023.
 
Event or Problem Description
At about 1 year and 6 months after primary, the patient came in reporting stiffness and limited mobility and the cause is unknown.The surgeon revised the glenosphere, liner and metaphysis.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
HUMERAL REVERSE METAPHYSIS +9MM/0°
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21617414
Report Number3005180920-2025-00195
Device Sequence Number8510087
Product Code PHX
UDI-Device Identifier07630040706186
UDI-Public07630040706186
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0111
Device Lot Number2244281
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient RaceWhite